Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Series Expansion for the Real Numbers to Degrees
Current Issue
Volume 3, 2015
Issue 2 (April)
Pages: 39-42   |   Vol. 3, No. 2, April 2015   |   Follow on         
Paper in PDF Downloads: 24   Since Aug. 28, 2015 Views: 1674   Since Aug. 28, 2015
Authors
[1]
Kolosov Petro, Odessa State Maritime Academy (Izmail Faculty), Marine Engineering Department, Izmail, Ukraine.
Abstract
In this paper presented a method for series expansion for any real positive number x to power n, where n is integer value. Method is based on n-rank differences between nearest indexed numbers to power. When we try to present powers function as numerical series, the difference between start numbers should be constantly for each. Same distribution law is true for every positive real numbers, which as described.
Keywords
Series, Real Number, Expansion, Degrees
Reference
[1]
Conway, J. H. and Guy, R. K. The Book of Numbers. New York: Springer-Verlag, pp. 30–32, 1996.
[2]
Kiran Parulekar. Amazing Properties of Squares and Their Calculations. Kiran Anil Parulekar, 2012.
[3]
Bag, Amulya Kumar (1966). "Binomial theorem in ancient India". Indian J. History Sci 1 (1): 68–74.
[4]
Barth, Nils R. (November 2004). "Computing Cavalieri's Quadrature Formula by a Symmetry of the n-Cube". The American Mathematical Monthly (Mathematical Association of America) 111 (9): 811–813.
[5]
Graham, Ronald; Knuth, Donald; Patashnik, Oren (1994). "(5) Binomial Coefficients". Concrete Mathematics (2nd ed.). Addison Wesley. pp. 153–256.
[6]
Hardy, G. H.; Wright, E. M. (1980). "An Introduction to the Theory of Numbers" (Fifth ed.). Oxford: Oxford University Press. ISBN 978-0-19-853171-5.
[7]
Georg Cantor, 1874, "Über eine Eigenschaft des Inbegriffes aller reellen algebraischen Zahlen", Journal für die Reine und Angewandte Mathematik, volume 77, pages 258–262.
[8]
Solomon Feferman, 1989, The Numbers Systems: Foundations of Algebra and Analysis, AMS Chelsea, ISBN 0-8218-2915-7.
[9]
Robert Katz, 1964, Axiomatic Analysis, D. C. Heath and Company.
[10]
Edmund Landau, 2001, ISBN 0-8218-2693-X, Foundations of Analysis, American Mathematical Society.
[11]
Howie, John M., Real Analysis, Springer, 2005, ISBN 1-85233-314-6.
[12]
Schumacher, Carol (1996), ChapterZero / Fundamental Notions of Abstract Mathematics, Addison-Wesley, ISBN 0-201-82653-4.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved